# SDR SWAA2022061309990

- Difficulty date: May 21, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 142GW
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 142GW DELAMINATED / [01] FABRICATED AFT CARGO PANEL 142GW IAW AMM25-52-01-201-801 REF EO2552-E-14145;[02] C/W INSPECTION
